Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 85, NWS Austin/San Antonio, TX

April 26, 2008Dimmit County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 26, 2008, 2:16 AM CDT for Dimmit County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2008, 2:16 AM CDT (07:16 UTC)
Expired
Apr 26, 2008, 3:00 AM CDT
In force
44 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Dimmit County, TX

The radar

The Laughlin AFB radar (KDFX), 107 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 7.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2008-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2680 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2008-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2680 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
2144 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 260718
SVREWX
TXC127-260800-
/O.NEW.KEWX.SV.W.0085.080426T0716Z-080426T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
216 AM CDT SAT APR 26 2008

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DIMMIT COUNTY...

* UNTIL 300 AM CDT.

* AT 211 AM CDT...RADAR SHOWED AN AREA OF THUNDERSTORMS OVER 
  DIMMIT COUNTY...MOVING SOUTHEAST AT 30 MPH.  PERIODS OF
  HEAVY RAIN...PENNY TO NICKEL SIZE HAIL...AND WIND GUSTS
  OF 40 TO 60 MPH IS POSSIBLE WITH THESE THUNDERSTORMS IN 
  THE NEXT HOUR.  

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ASHERTON BY 225 AM CDT...
  CATARINA BY 255 AM CDT...

LAT...LON 2862 9943 2822 9942 2823 10007 2861 10008
TIME...MOT...LOC 0716Z 258DEG 12KT 2838 9978

$$
1 follow-up statement
000 
WWUS54 KEWX 260816
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
306 AM CDT SAT APR 26 2008

TXC127-260822-
/O.EXP.KEWX.SV.W.0085.000000T0000Z-080426T0800Z/
DIMMIT TX-
306 AM CDT SAT APR 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR DIMMIT COUNTY HAS EXPIRED...

THE LARGE AREA OF THUNDERSTORMS THAT WAS OVER DIMMIT COUNTY
EARLIER HAS MOVED TO THE EAST AND SOUTHEAST PART OF DIMMIT
COUNTY.  THESE STORMS HAVE DIMINISHED IN INTENSITY OVER
DIMMIT COUNTY SINCE 3 AM...AND WILL MOVE OUT OF THE AREA
IN THE NEXT HOUR.
     
LAT...LON 2862 9943 2822 9942 2823 10007 2861 10008
TIME...MOT...LOC 0716Z 258DEG 12KT 2838 9978

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:14 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Apr 25, 11:14 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 PM CDT FRI APR 25 2008

.AVIATION...
A COLD FRONT MOVING SEWD ACROSS S CENTRAL CONTINUES TO FIRE STRONG
CONVECTION IN AND NEAR THE S CENTRAL TX TAF SITES. THE CONVECTION
WILL SLOWLY WEAKEN OVERNIGHT AND MOVE SOUTH...HOWEVER A RESIDUAL
BOUNDARY ACROSS THE AREA WILL LIKELY BE A FOCUS FOR REDEVELOPMENT
WITH HEATING ON SATURDAY. OTHERWISE VARIABLE VFR TO MVFR CIGS WILL
PREVAIL WITH LOCALLY LOWER IFR CONDITIONS POSSIBLE NEAR SUNRISE.

&&

.PREV DISCUSSION... /ISSUED 947 PM CDT FRI APR 25 2008/

UPDATE...
WATCH JUST EXTENDED TO COVER THE SAT METRO AREA AND EXTEND ALL
AREAS TIL MIDNIGHT. THE TRENDS MAY BEGIN TO CALM DOWN BY 12 AM,
SO THIS OPTION SEEMED BEST CONSIDERING THE STORMS RECENT SOUTHWARD
PROGRESS LATE THIS EVENING. POPS RAMPED UP AND FOCUSED FARTHER
SOUTH, AND CLOUDS ADJUSTED OUT WEST, AND WINDS WERE MODIFIED TO
CORRESPOND WITH THE EXPECTED NORTHERLY WINDS BEHIND SOLID LINE
THIS EVENING. OVERNIGHT TEMPS STILL LOOK REASONABLE.

PREV DISCUSSION... /ISSUED 637 PM CDT FRI APR 25 2008/

AVIATION...
A COLD FRONT MOVING INTO S CENTRAL TX WILL PRODUCE SCT TO NUMEROUS
SHRA/TSRA...SOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THRU
06Z. THESE STORMS WILL AFFECT THE I35 TAF SITES BETWEEN 01Z AND 04Z.

PREV DISCUSSION... /ISSUED 256 PM CDT FRI APR 25 2008/

DISCUSSION...
CONVECTION WILL LIKELY FIRE ALONG WEAKENING COLD FRONT OVER CENTRAL
TEXAS LATE THIS AFTERNOON..BACK BUILDING INTO THE NORTHERN PORTIONS
OF THE REGION THIS EVENING AS THE FRONT STALLS. STEEP LAPSE RATES
AND STRONG CAPES MAY SUPPORT LARGE HAIL AND DAMAGING WINDS BY
EARLY EVENING OVER NORTHERN PORTIONS OF THE CWA. POTENTIAL
DEVELOPMENT AND TRAINING OF INDIVIDUAL CELLS ACROSS THE HILL COUNTRY
EASTWARD INTO EASTERN PORTIONS OF SOUTH CENTRAL TEXAS MAY ENHANCE
THE HEAVY RAIN THREAT LATER THIS EVENING INTO THE EARLY MORNING
HOURS. FRONTOLYSIS WILL OCCUR EARLY TOMORROW AND BY MIDDAY..SOUTHEAST
FLOW WILL AGAIN PREVAIL THROUGHOUT THE CWA. SOME UPSLOPE SHOWERS
AND STORMS MAY OCCUR ALONG THE RIO GRANDE PLAINS TOMORROW AS
MODERATE SOUTHEAST FLOW DEVELOPS AMID WEAK DISTURBANCES ALOFT.
STRONG COLD FRONT MOVES IN LATE SATURDAY NIGHT WITH ANOTHER ROUND
OF THUNDERSTORMS MAINLY ALONG THE FRONT. BREEZY AND MUCH COOLER
SUNDAY WITH DECREASING CLOUDS AS THE STRONG RIDGE BUILDS SOUTH.
AS THE COLD RIDGE SETTLES OVER THE REGION SUNDAY NIGHT..SEVERAL
LOW TEMPERATURE RECORDS MAY BE BROKEN IN THE SAN ANTONIO..AUSTIN
METRO AREAS. AS WINDS ALOFT BECOME MORE ZONAL AND SOUTHERLY FLOW
RETURNS..A WARMING TREND WILL BEGIN TUESDAY AND LAST THROUGH
THE REMAINDER OF THE WORK WEEK WITH NO PRECIPITATION EXPECTED.
GULF MOISTURE WILL REMAIN CAPPED WITH GOOD SOUTHWESTERLY FLOW
ALOFT WEDNESDAY THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              68  83  58  73  46 /  60  10  50  40   0
AUSTIN BERGSTROM INTL AIRPORT  67  82  57  69  43 /  70  10  50  40   0
DEL RIO INTL AIRPORT           71  85  59  75  49 /  40  20  30  10   0
SAN ANTONIO INTL AIRPORT       69  84  58  71  46 /  70  10  40  40   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

08/01
Hazardous weather outlook, Apr 26, 1:03 AM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
103 AM CDT SAT APR 26 2008

TXZ171>173-183>194-202>209-217>225-228-261100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
103 AM CDT SAT APR 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

A LINE OF SHOWERS AND THUNDERSTORMS FROM SOUTH OF AUSTIN TO NEAR
SAN ANTONIO TO NEAR EAGLE PASS WILL CONTINUE MOVING SOUTHEAST
ACROSS THE EAST AND SOUTHERN PART OF SOUTH CENTRAL TEXAS TONIGHT.
SOME OF THE STORMS MAY PRODUCE SOME HAIL AND WIND GUSTS OF 20 TO 35
MPH.  LOCALLY HEAVY RAIN IS LIKELY...WITH SCATTERED RAINFALL AMOUNTS
NEAR 1 TO 3 INCHES EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA EARLY SUNDAY MORNING.
SCATTERED THUNDERSTORMS CAN BE EXPECTED LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING.  SOME OF THE STORMS MAY BECOME SEVERE. LARGE
HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. LOCALLY HEAVY RAINS
ARE ALSO POSSIBLE.

BREEZY AND COOLER CONDITIONS ARE EXPECTED SUNDAY AFTERNOON...
WITH THE CHANCE OF RAIN DECREASING FROM THE WEST...AS RAIN AND
SHOWERS MOVE EAST OF THE AREA.  AN UNSEASONABLY COOL NIGHT IS
EXPECTED SUNDAY NIGHT TO EARLY MONDAY MORNING...WITH LOWS CLOSE
TO OR BREAKING THE RECORD DAILY LOW FOR APRIL 28TH.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND LATE SATURDAY NIGHT
THROUGH SUNDAY.

In the hours before

Local storm report, Apr 25, 10:26 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 PM CDT FRI APR 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             2 NW AUSTIN             30.33N  97.77W
04/25/2008  E0.50 INCH       TRAVIS             TX   BROADCAST MEDIA

            HAIL AT 24TH STREET AND LEON STREET FROM 1000 TO 1005
            PM. RELAYED FROM SKYWARN SPOTTER

&&

EVENT NUMBER 00031
Local storm report, Apr 25, 10:30 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1030 PM CDT FRI APR 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             10 NNW KERRVILLE        30.18N  99.20W
04/25/2008  M0.25 INCH       GILLESPIE          TX   BROADCAST MEDIA

            HAIL AND 1.1 INCHES OF RAIN AT TIERRA LINDA RANCH

&&

EVENT NUMBER 00032
Local storm report, Apr 25, 10:47 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1047 PM CDT FRI APR 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             5 E ROUND ROCK          30.50N  97.59W
04/25/2008  M0.38 INCH       TRAVIS             TX   COCORAHS

&&

EVENT NUMBER 00033
Local storm report, Apr 25, 10:55 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1055 PM CDT FRI APR 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             1 NE TANGLEWOOD FOREST  30.18N  97.83W
04/25/2008  M0.38 INCH       TRAVIS             TX   COCORAHS

&&

EVENT NUMBER 00034
Local storm report, Apr 25, 11:27 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 PM CDT FRI APR 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             BRACKETTVILLE           29.32N 100.41W
04/25/2008  E1.00 INCH       KINNEY             TX   LAW ENFORCEMENT

            PEA TO QUARTER SIZE HAIL COVERING THE GROUND TO 2
            INCHES DEEP IN SPOTS.

&&

EVENT NUMBER 00035

ANDERSON
Local storm report, Apr 26, 1:06 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
106 AM CDT SAT APR 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             6 N MOUNTAIN HOME       30.25N  99.37W
04/25/2008  M1.00 INCH       KERR               TX   COCORAHS

0717 PM     HAIL             4 N MOUNTAIN HOME       30.22N  99.37W
04/25/2008  M1.00 INCH       KERR               TX   CO-OP OBSERVER

0728 PM     HAIL             6 E JARRELL             30.82N  97.50W
04/25/2008  E1.75 INCH       WILLIAMSON         TX   AMATEUR RADIO

            GOLFBALL SIZE HAIL AT SCHWERTNER

0735 PM     HAIL             4 NW INGRAM             30.12N  99.28W
04/25/2008  M0.88 INCH       KERR               TX   COCORAHS

0740 PM     HAIL             6 N MOUNTAIN HOME       30.25N  99.37W
04/25/2008  M0.25 INCH       KERR               TX   COCORAHS

            EVENT LASTED 8 MINUTES

0745 PM     HAIL             10 NNW KERRVILLE        30.18N  99.20W
04/25/2008  M0.25 INCH       GILLESPIE          TX   BROADCAST MEDIA

            HAIL AND 1.1 INCHES OF RAIN AT TIERRA LINDA RANCH

0750 PM     HAIL             MOUNTAIN HOME           30.17N  99.37W
04/25/2008  E1.75 INCH       KERR               TX   COCORAHS

            NEAR THE HIGHWAY OF 27 AND FM 41.

0750 PM     HAIL             MOUNTAIN HOME           30.17N  99.37W
04/25/2008  E4.50 INCH       KERR               TX   LAW ENFORCEMENT

            DPS TROOPER REPORT RELAYED BY THE GILLESPIE COUNTY
            SHERIFF

0803 PM     HAIL             WEIR                    30.67N  97.59W
04/25/2008  E1.75 INCH       WILLIAMSON         TX   LAW ENFORCEMENT

            WILLIAMSON COUNTY SHERIFF DEPUTY REPORT AND COCORAHS
            REPORT AT SAME LOCATION

0803 PM     HAIL             9 NE INGRAM             30.18N  99.15W
04/25/2008  M0.25 INCH       GILLESPIE          TX   COCORAHS

0813 PM     HAIL             WEIR                    30.67N  97.59W
04/25/2008  M1.25 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            DOWNTOWN WIER

0815 PM     HAIL             7 NE INGRAM             30.15N  99.14W
04/25/2008  M0.75 INCH       GILLESPIE          TX   COCORAHS

            HAIL LASTED 11 MINUTES

0820 PM     HAIL             INGRAM                  30.08N  99.24W
04/25/2008  M1.00 INCH       KERR               TX   TRAINED SPOTTER

            HAIL BEGAN AT 805 PM AND WAS STILL FALLING AT TIME OF
            CALL

0823 PM     HAIL             2 W KERRVILLE           30.04N  99.17W
04/25/2008  M0.88 INCH       KERR               TX   TRAINED SPOTTER

            HAIL IS STILL FALLING AT TIME OF REPORT...BEGAN AT 815
            PM

0825 PM     HAIL             1 NW KERRVILLE          30.05N  99.15W
04/25/2008  M0.25 INCH       KERR               TX   BROADCAST MEDIA

            ALSO 0.84 INCHES OF RAIN

0827 PM     HAIL             2 N KERRVILLE           30.07N  99.14W
04/25/2008  E0.25 INCH       KERR               TX   BROADCAST MEDIA

            ALONG FM 783 NORTH OF KERRVILLE

0835 PM     HAIL             1 E KERRVILLE           30.04N  99.12W
04/25/2008  M1.00 INCH       KERR               TX   BROADCAST MEDIA

            HAIL LASTED 15 MINUTES

0838 PM     HAIL             3 NE ROUND ROCK         30.55N  97.63W
04/25/2008  M0.50 INCH       WILLIAMSON         TX   COCORAHS

0847 PM     HAIL             1 S KERRVILLE           30.03N  99.14W
04/25/2008  E1.75 INCH       KERR               TX   EMERGENCY MNGR

            FORWARDED BY BANDERA COUNTY EMERGENCY MANAGER

0915 PM     HAIL             26 SSW ROCKSPRINGS      29.67N 100.38W
04/25/2008  E1.00 INCH       EDWARDS            TX   CO-OP OBSERVER

            STARTED AT 915 PM AND CONTINUING AT 924 PM

0915 PM     HAIL             1 NW TAYLOR             30.58N  97.42W
04/25/2008  M0.50 INCH       WILLIAMSON         TX   CO-OP OBSERVER

0915 PM     HAIL             10 WNW AUSTIN           30.36N  97.91W
04/25/2008  E0.25 INCH       TRAVIS             TX   BROADCAST MEDIA

            OAK KNOLL AND U.W. 183

0919 PM     HAIL             JARRELL                 30.82N  97.60W
04/25/2008  E0.70 INCH       WILLIAMSON         TX   TRAINED SPOTTER

0920 PM     HAIL             5 E ROUND ROCK          30.50N  97.59W
04/25/2008  M0.38 INCH       TRAVIS             TX   COCORAHS

0927 PM     HAIL             PFLUGERVILLE            30.44N  97.62W
04/25/2008  E1.00 INCH       TRAVIS             TX   BROADCAST MEDIA

            AMATEUR RADIO SPOTTER REPORT FORWARDED BY MEDIA

0932 PM     HAIL             3 SW ANDERSON MILL      30.43N  97.84W
04/25/2008  E0.88 INCH       TRAVIS             TX   TRAINED SPOTTER

0942 PM     HAIL             4 W MEDINA              29.80N  99.32W
04/25/2008  E1.00 INCH       BANDERA            TX   EMERGENCY MNGR

            DIME TO QUARTER HAIL AT 938 PM

0945 PM     HAIL             4 NNW AUSTIN            30.36N  97.78W
04/25/2008  M0.25 INCH       TRAVIS             TX   BROADCAST MEDIA

            HAIL REPORTED AT CAMP MABRY

0946 PM     HAIL             VANDERPOOL              29.74N  99.55W
04/25/2008  M0.88 INCH       BANDERA            TX   EMERGENCY MNGR

0950 PM     HAIL             LEXINGTON               30.41N  97.01W
04/25/2008  E0.75 INCH       LEE                TX   LAW ENFORCEMENT

            MARBLE TO PENNY SIZE HAIL ALONG WITH WIND GUSTS TO 55
            MPH...REPORT BY POLICE OFFICE.

0950 PM     HAIL             3 N AUSTIN              30.35N  97.75W
04/25/2008  M0.88 INCH       TRAVIS             TX   TRAINED SPOTTER

            32ND AND SPEEDWAY

0958 PM     HAIL             7 N AUSTIN              30.41N  97.75W
04/25/2008  E0.50 INCH       TRAVIS             TX   TRAINED SPOTTER

1000 PM     HAIL             2 NW AUSTIN             30.33N  97.77W
04/25/2008  E0.50 INCH       TRAVIS             TX   BROADCAST MEDIA

            HAIL AT 24TH STREET AND LEON STREET FROM 1000 TO 1005
            PM. RELAYED FROM SKYWARN SPOTTER

1020 PM     HAIL             1 NE TANGLEWOOD FOREST  30.18N  97.83W
04/25/2008  M0.38 INCH       TRAVIS             TX   COCORAHS

1110 PM     HAIL             BRACKETTVILLE           29.32N 100.41W
04/25/2008  E1.00 INCH       KINNEY             TX   LAW ENFORCEMENT

            PEA TO QUARTER SIZE HAIL COVERING THE GROUND TO 2
            INCHES DEEP IN SPOTS.

&&

EVENT NUMBER 00004 00001 00011 00002 00006 00032 00003 00005 00007
00019 00008 00014 00009 00010 00028 00012 00029 00015 00013 00017
00022 00026 00016 00033 00018 00024 00020 00030 00021 00023 00025
00027 00031 00034 00035

ANDERSON

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:04 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr56 min
Apr 25, 7:40 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real65 min
Apr 25, 7:44 PM CDTSevere Thunderstorm WarningEWXWilliamson61 min
Apr 25, 7:46 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde44 min
Apr 25, 7:50 PM CDTTornado WarningEWXWilliamson55 min
Apr 25, 7:59 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Llano61 min
Apr 25, 8:05 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kerr55 min
Apr 25, 8:14 PM CDTAreal Flood AdvisoryEWXWilliamson2 hr
Apr 25, 8:18 PM CDTSevere Thunderstorm WarningEWXEdwards, Real57 min
Apr 25, 8:24 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis, Williamson66 min
Apr 25, 8:29 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Kinney, Real, Val Verde61 min
Apr 25, 8:44 PM CDTSevere Thunderstorm WarningEWXWilliamson61 min
Apr 25, 8:58 PM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr2 hr
Apr 25, 9:24 PM CDTSevere Thunderstorm WarningEWXBastrop, Hays, Lee, Travis66 min
Apr 25, 9:26 PM CDTSevere Thunderstorm WarningEWXKerr34 min
Apr 25, 9:29 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kendall, Kerr, Kinney, Medina and 3 more61 min
Apr 25, 9:47 PM CDTFlash Flood WarningEWXTravis118 min
Apr 25, 10:26 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde, Val Verde64 min
Apr 25, 10:28 PM CDTSevere Thunderstorm WarningEWXHays62 min
Apr 25, 10:30 PM CDTSevere Thunderstorm WarningEWXMedina24 min
Apr 25, 10:42 PM CDTFlash Flood WarningEWXHays3 hr
Apr 25, 11:10 PM CDTSevere Thunderstorm WarningEWXFayette50 min
Apr 25, 11:27 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Val Verde, Zavala63 min
Apr 26, 12:01 AM CDTSevere Thunderstorm WarningEWXBexar44 min
Apr 26, 12:19 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe116 min
Apr 26, 12:23 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala82 min
Apr 26, 2:24 AM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.